# SDR ZZDA2012069

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY GEAR DOOR OPEN LEVEL 2 ALERT ON EXTENSION.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR ACTUATOR, REF B717 AMM 32-34.
